# SDR FDEA201110064349

- Difficulty date: October 6, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N690FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 876
- Aircraft time: 6,534 hours, 3,472 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327031100400
- Condition: Torn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 261QF HAS 2 EA FASTENER INSERTS TORN OUT.   FABRICATED FLOORBOARD 261QF IAW DWG SRZ 25-005 FEV J MAJOR REPAIR GMM 6-2-100.
